著者
Atsuko Uehara Yohei Kita Hirofumi Sumi Yugo Shibagaki
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
vol.58, no.15, pp.2201-2205, 2019-08-01 (Released:2019-08-01)
参考文献数
21

Hypomagnesemia, a side effect of proton-pump inhibitors (PPIs), can be asymptomatic. The presence of hypocalcemia or hypokalemia is indicative of hypomagnesemia; however, the concomitant use of PPIs and thiazide may mask hypocalcemia. A 79-year-old woman with a history of chronic heart failure and chronic kidney disease developed symptomatic hypocalcemia and hypomagnesemia. Five weeks earlier, she had developed thiazide-induced hyponatremia, so thiazide had been discontinued. Reviewing the patient's charts revealed that three discontinued thiazide administrations in the clinical course had unmasked hypocalcemia. Our case demonstrates that thiazide-induced hypercalcemia can be so prominent as to mask PPI-induced hypocalcemia and hypomagnesemia.

言及状況

外部データベース (DOI)

Twitter (2 users, 2 posts, 0 favorites)

サイアザイド系利尿薬の中止により、PPIによる低Mg・低Caが顕在化した症例報告_φ(・_・ Proton-pump Inhibitor-induced Severe Hypomagnesemia and Hypocalcem… https://t.co/y9lA0sfnZa

収集済み URL リスト